# SDR UPS08552368

- Difficulty date: May 17, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT CARGO FUSELAGE FRAME STA 1320, BETWEEN S25R AND S26R.  DENT SIZE L = 1.5", W=.80", D= .030" DENT LOCATION: 6.10" FROM PRODUCTION SPLICES 7.15" FROM TRANS PNL 2.  CUT OUT DAMAGE AREA DIMENSIONS L=1.51 INCH, W=1.40 INCH, IAW SRM 53-07-2R5 STEP NR 1 DETAIL I 3.  PERFORMED HFEC IAW NTM 51-00-00 PT 6 ON CUTOUT AREA, NO CRACK INDICATIONS NOTED.  MPI  NR P19734.
